# SDR P5CA9701341

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON UNDERWING SKIN AT OUTBD MIDSPAR FITTING RWBL 840.  REMOVED CORROSION AND REPROTECTED IAW BOEING SRM 51-10-02.  BLEND OUT WITHIN BOEING SRM 57-30-01 LIMITS NON ROUTINE CARD S/N 7004.
